Alert archive / New York / Flash Flood Warnings in 2015

Flash Flood Warning 7, NWS Binghamton, NY

June 14, 2015Broome County, Chemung County, Tioga County, New York

NWS Binghamton, NY issued this flash flood warning at Jun 14, 2015, 6:12 PM EDT for Broome County, Chemung County, Tioga County, New York. It was in force for 9 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2015, 6:12 PM EDT (22:12 UTC)
Expired
Jun 15, 2015, 3:15 AM EDT
In force
9 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

Counties Broome County, NY, Chemung County, NY, Tioga County, NY

The radar

The Binghamton radar (KBGM), 22 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 7:34 PM EDTFLASH FLOODNorth Spencer, NYHOUSE SURROUNDED BY WATER HURLBERT HOLLOW RD. WATER OVER RT96/34.
Jun 14, 8:45 PM EDTHEAVY RAIN 42 E Newark Valley, NY
Jun 14, 8:47 PM EDTFLASH FLOODJenksville, NYBRIDGE WASHED OUT ON WEST CREEK RD. NUMEROUS OTHER BRIDGES WASHED OUT OR COVERED WITH WATER FROM NORTH SPENCER TO CANDOR TO NEWARK VALLEY.
Jun 14, 9:00 PM EDTFLASH FLOOD1 Ssw Maine, NYDAUGHERTY RD. HAS A WASHOUT. ALSO NEWARK VALLEY-MAINE RD.HAS DAMAGE.
Jun 14, 9:13 PM EDTFLASH FLOODNewark Valley, NYWATER FLOODING ACROSS RT 38 AT ROCK ST. SEVERAL POINTS EAST OF THE VILLAGE HAVE WATER OVER ROADWAYS AND WASHOUTS.
Jun 14, 9:15 PM EDTFLASH FLOOD5 E Conklin, NYROADS FLOODED IN THE COLESVILLE AREA.
Jun 14, 9:22 PM EDTHEAVY RAIN 1.98Endicott, NY4.5 HR TOTAL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 82 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2015-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2015-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1224 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

514 
WGUS51 KBGM 142212
FFWBGM
NYC007-015-107-150115-
/O.NEW.KBGM.FF.W.0007.150614T2212Z-150615T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
612 PM EDT SUN JUN 14 2015

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  TIOGA COUNTY IN CENTRAL NEW YORK...
  NORTHEASTERN CHEMUNG COUNTY IN CENTRAL NEW YORK...
  BROOME COUNTY IN CENTRAL NEW YORK...

* UNTIL 915 PM EDT. 
    
* AT 610 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BINGHAMTON...JOHNSON CITY...ENDICOTT...OWEGO...GREATER BINGHAMTON
  AIRPORT...VESTAL...KIRKWOOD...CONKLIN...NANTICOKE...BERKSHIRE...
  NEWARK VALLEY...WINDSOR...CANDOR...SPENCER...VAN ETTEN...SANITARIA
  SPRINGS...CHENANGO FORKS...CASTLE CREEK...APALACHIN AND WEST
  CORNERS.

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4228 7647 4226 7647 4226 7642 4228 7642
      4228 7619 4234 7620 4216 7558 4200 7563
      4204 7617 4203 7617 4205 7619 4211 7648
      4228 7663

$$

DJN
4 follow-up statements
950 
WGUS71 KBGM 142316
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
716 PM EDT SUN JUN 14 2015

NYC007-015-107-150115-
/O.CON.KBGM.FF.W.0007.000000T0000Z-150615T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TIOGA NY-CHEMUNG NY-BROOME NY-
716 PM EDT SUN JUN 14 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR
TIOGA...NORTHEASTERN CHEMUNG AND SOUTHWESTERN BROOME COUNTIES...

AT 712 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN CONTINUING TO MOVE EAST
SOUTHEAST ACROSS NORTHERN TIOGA COUNTY....CENTRAL BROOME COUNTY AND FAR 
NORTHEASTERN CHEMUNG COUNTY. FLASH FLOODING OF ROADS HAS BEGUN IN
PARTS OF THESE AREAS WITH AT LEAST ONE HOME SURROUNDED BY WATER IN NORTHERN
TIOGA COUNTY. THE ADDITIONAL RAINFALL WILL CONTINUE TO EXACERBATE ANY AREAS 
THAT ARE SEEING FLOODING AND CAUSE ADDITIONAL FLASH FLOODING THROUGH 9 PM. 

ALSO HEAVY RAIN WILL CAUSE SIGNIFICANT URBAN FLOODING IN THE BINGHAMTON AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4228 7647 4226 7647 4226 7642 4228 7642
      4228 7619 4234 7620 4216 7558 4200 7563
      4204 7617 4203 7617 4205 7619 4211 7648
      4228 7663

$$

DJN
216 
WGUS51 KBGM 150053
FFWBGM
NYC007-015-107-150715-
/O.EXT.KBGM.FF.W.0007.000000T0000Z-150615T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
853 PM EDT SUN JUN 14 2015

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  TIOGA COUNTY IN CENTRAL NEW YORK...
  NORTHEASTERN CHEMUNG COUNTY IN CENTRAL NEW YORK...
  WESTERN BROOME COUNTY IN CENTRAL NEW YORK...

* UNTIL 315 AM EDT MONDAY.

* AT 847 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE HEAVY RAIN ACROSS THE
  CENTRAL AND WESTERN PARTS OF BROOME COUNTY. THE RAIN HAS ENDED IN TIOGA COUNTY AS OF 
  845 PM. UP TO THREE INCHES OF RAIN HAS ALREADY FALLEN IN NORTHERN TIOGA 
  COUNTY AND WESTERN BROOME COUNTY. RAIN WILL TAPER OFF IN THE BROOME COUNTY 
  AREA BY 10 PM. ADDITONAL RAINFALL OF 1 TO 2 INCHES IS POSSIBLE IN BROOME COUNTY. 
  ANOTHER BATCH OF RAIN WILL MOVE INTO THE WARNED AREA BY MIDNIGHT.  

MAJOR FLASH FLOODING WAS REPORTED IN NORTHERN TIOGA COUNTY WITH REPORTS OF NUMEROUS
ROADS FLOODED AND WASHED OUT. THERE WAS AT LEAST ONE BRIDGE OUT. SEVERAL HOMES 
WERE ALSO FLOODED. EXPECT THE FLASH FLOODING TO CONTINUE THROUGH MIDNIGHT.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4228 7647 4226 7647 4226 7642 4228 7642
      4228 7619 4234 7620 4216 7558 4200 7563
      4204 7617 4203 7617 4205 7619 4211 7648
      4228 7663

$$

DJN
185 
WGUS71 KBGM 150233
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1033 PM EDT SUN JUN 14 2015

NYC007-015-107-150715-
/O.CON.KBGM.FF.W.0007.000000T0000Z-150615T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TIOGA NY-CHEMUNG NY-BROOME NY-
1033 PM EDT SUN JUN 14 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM EDT MONDAY
FOR TIOGA...NORTHEASTERN CHEMUNG AND SOUTHWESTERN BROOME COUNTIES...

AT 1030 PM EDT...DOPPLER RADAR INDICATED THAT MORE RAIN WILL MOVE BACK
INTO THE WARNED AREA BY MIDNIGHT.  RAINFALL OF BETWEEN 2 AND 4 INCHES HAS
ALREADY FALLEN CAUSING MAJOR FLASH FLOODING IN NORTHERN TIOGA COUNTY AND
FAR WESTERN BROOME COUNTY. MANY ROADS WERE FLOODED...WASHED OUT AND EVEN
DAMAGED. SOME HOMES WERE SURROUNDED BY FLOOD WATERS. NEWARK VALLEY HAS
DECLARED A STATE OF EMERGENCY. EVACUATIONS WERE TAKING PLACE IN THE
SPENCER AREA. 

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 1.5 INCHES IS POSSIBLE BY 2 AM. 
THIS WILL CONTINUE TO CAUSE FLASH FLOOD PROBLEMS IN THE WARNED AREA
INTO THE OVERNIGHT HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4228 7656 4227 7647 4226 7647 4226 7642
      4228 7642 4228 7619 4234 7620 4216 7558
      4200 7563 4204 7617 4203 7617 4205 7619
      4211 7648 4224 7659 4228 7662

$$

DJN
433 
WGUS71 KBGM 150710
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
310 AM EDT MON JUN 15 2015

NYC007-015-107-150719-
/O.EXP.KBGM.FF.W.0007.000000T0000Z-150615T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TIOGA NY-CHEMUNG NY-BROOME NY-
310 AM EDT MON JUN 15 2015

...THE FLASH FLOOD WARNING FOR TIOGA...NORTHEASTERN CHEMUNG AND
SOUTHWESTERN BROOME COUNTIES WILL EXPIRE AT 315 AM EDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO 
POSE A THREAT. LIGHT TO MODERATE SHOWERS WILL CONTINUE AT TIMES BUT 
POSE NO NEW THREAT FOR CONTINUED FLOODING.

LAT...LON 4228 7656 4227 7647 4226 7647 4226 7642
      4228 7642 4228 7619 4234 7620 4216 7558
      4200 7563 4204 7617 4203 7617 4205 7619
      4211 7648 4224 7659 4228 7662

$$

ABS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 2:45 PM EDT, 3 hours 27 minutes earlier.

Area forecast discussion, Jun 14, 2:45 PM EDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
245 PM EDT SUN JUN 14 2015

.SYNOPSIS...
A WARM FRONT WILL SLOWLY MOVE NORTHEAST INTO OUR AREA THIS
AFTERNOON...AND BECOME STATIONARY OVER THE REGION THROUGH
TUESDAY. SHOWERS AND THUNDERSTORMS WILL BE LIKELY THROUGH TUESDAY.
HEAVY RAINFALL IS POSSIBLE TODAY AND TONIGHT.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
1215 PM EDT UPDATE...
MAIN CONCERN FOR TODAY IS TRAINING AND FLASH FLOODING...

WARM FRONT CONTINUES TO SLOWLY LIFT NORTH THIS AFTERNOON AND WEAK
CONVECTION THAT DEVELOPED EARLIER THIS MORNING HAS WEAKENED AND A
FEW SPRINKLES ARE LEFT. EXPECT SHOWERS TO RE-DEVELOP ALONG THE
WARM FRONT AND BECOME WIDESPREAD LATER THIS AFTERNOON AS A SUBTLE
SHORTWAVE MOVES OVER THE AREA. THE MAIN THREAT FOR THIS AFTERNOON
AND TONIGHT CONTINUES TO BE HEAVY RAIN... THE CONCERN FOR SEVERE
STORMS ARE BECOMING LESS. THE UPPR LVL JET WILL STRENGTHEN THIS
AFTERNOON AND WE WILL BE WITHIN THE RIGHT ENTRANCE REGION OF THE
UPPR LVL JET. THE COMBINATION OF THE POSITION OF THE FRONTAL
BOUNDARY... MID LVL FORCING... AND THE THE UPPR JET WILL CREATE AN
ENVIRONMENT FAVORABLE FOR HEAVY RAINFALL. PWAT VALUES ARE WELL
ABOVE THE NORM... 150 PERCENT ABOVE... THUS ATMOSPHERIC CONDITIONS
ARE FAVORABLE FOR HEAVY RAIN.

EXPECT SHOWERS AND THUNDERSTORMS TO MOVE THROUGH IN TWO ROUNDS.
THE FIRST ROUND OF SHOWERS TO DEVELOP AFTER 18Z THEN... THEN A
SECOND ROUND OF SHOWERS STARTING AROUND 6Z TONIGHT.

CONFIDENCE IS NOT QUITE HIGH ENOUGH ATTM TO ISSUE A WATCH. WILL
CLOSELY MONITOR FIRST ROUND OF SHOWERS... AND MAY ISSUE A WATCH
THIS EVENING IF WARRANTED.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
245 PM EDT UPDATE..
CONVECTION FROM SUNDAY NIGHT WILL BE DRIFTING OFF TO THE EAST AND
ACTIVITY SHOULD BE WINDING DOWN BY MONDAY EVENING. FOR THE MOST PART
MONDAY AFTERNOON SHOULD STILL BE RELATIVELY DRY... INSTABILITY WILL
BE PRESENT DURING THE AFTERNOON.. THUS WE COULD SEE THUNDERSTORMS
DURING THE AFTERNOON. BY LATE MONDAY NIGHT WE TRANSITION INTO A
QUASI-ZONAL FLOW ALOFT AND THEN MONDAY NIGHT/TUESDAY THE FORECAST
BECOMES MESSY. THERE ARE HINTS AT A RESIDUAL MCS MOVING ACROSS THE
CWA AND SLOWLY MOVING ACROSS THE AREA TUES AFTERNOON. HIGH PRESSURE
IS EXPECTED TO BUILD OVER THE REGION ON WED... AND IT APPEARS IT MAY
BE THE ONLY DRY DAY THIS WEEK.

NOTHING UNUSUAL ASSOCIATED WITH TEMPERATURES FOR THIS TIME OF
YEAR.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
ACTIVE PATTERN CONTINUES WEDNESDAY NIGHT AND THURSDAY WITH CLUSTERS
OF SHOWERS AND THUNDERSTORMS LIKELY DURING THAT PERIOD IN
ASSOCIATION WITH A SLOWLY-MOVING EAST-WEST ORIENTED FRONTAL
SYSTEM OVER THE NORTHERN MID-ATLANTIC. LONGER RANGE MODELS ARE IN
SOME AGREEMENT INDICATING THAT SOME SLIGHTLY DRY AND COOLER AIR
MAY BUILD IN FOR FRIDAY INTO SATURDAY AND HAVE LOWERED POPS DURING
THAT PERIOD. UNSETTLED WEATHER LIKELY TO RETURN BY SUNDAY INTO
EARLY NEXT WEEK. TEMPERATURES WILL AVERAGE AT LEAST A FEW DEGREES
ABOVE NORMAL THROUGH THE PERIOD WITH BIGGEST POSITIVE DEPARTURES
AT NIGHT.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
18Z UPDATE...
INCREASING MID LVL CLDS EARLY IN THE PERIOD BEFORE DEVELOPMENT OF
SHRA/TSRA AS WARM FRONT CONTINUES TO APPROACH FROM THE SOUTHWEST.
BEST CHC FOR TSRA LATE THIS AFTN WHERE GREATER INSTABILITY
LOCATED FROM KELM...KITH...AND KAVP. INCLUDED CHC ALSO FOR KSYR
EARLY GIVEN CURRENT STORMS TO THE WEST NEAR KROC. TSRA NOT OUT OF
QUESTION AT KBGM, KRME BUT WILL HANDLE AS NEEDED DUE TO LOWER
PROB. EARLY THIS EVENING...SHRA DEVELOPMENT WILL ADVANCE TO MOST
IF NOT ALL TERMINALS IN VERY MOIST YET ONLY MARGINALLY UNSTABLE
AIR MASS. EMBEDDED TSRA POSSIBLE BUT MAINLY SHRA. CIGS LOWERING
WITH TIME OVERNIGHT TO FUEL ALT MVFR OR EVEN IFR. WINDS VARIABLE
OR LIGHT SOUTHEAST TO SOUTH THROUGH THE PERIOD...VEERING LIGHT SW
LATE TONIGHT TO WEST MON AM.

.OUTLOOK...

MON-TUE...POSSIBLE RESTRICTIONS IN SHRA AND TSRA.

TUE NGT-WED...VFR EXCEPT FOR MORNING VALLEY FOG ESPECIALLY KELM.

WED NGT-FRI...CHANCE OF SHRA-TSRA AND ASSOCIATED RESTRICTIONS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...KAH
NEAR TERM...KAH
SHORT TERM...KAH
LONG TERM...JAB/MSE
AVIATION...JML
Hazardous weather outlook, Jun 14, 3:28 PM EDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
328 PM EDT SUN JUN 14 2015

NYZ015>017-022-151930-
YATES-SENECA-SOUTHERN CAYUGA-STEUBEN-
328 PM EDT SUN JUN 14 2015

...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH
LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ009-018-023>025-036-037-044>046-055>057-062-PAZ038>040-043-044-
047-048-072-151930-
NORTHERN ONEIDA-ONONDAGA-SCHUYLER-CHEMUNG-TOMPKINS-MADISON-
SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-
SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-
LUZERNE-PIKE-SOUTHERN WAYNE-
328 PM EDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG A WARM FRONT TODAY AND
CONTINUE TO DEVELOP THROUGH MONDAY MORNING. THE ATMOSPHERE IS
EXTREMELY MOIST... AND LOCATIONS WHERE REPEATED RAIN SHOWERS
OCCUR... LOCALIZED FLOODING WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 14, 5:06 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
506 PM EDT SUN JUN 14 2015

NYZ055-056-PAZ038-039-142200-
BROOME NY-TIOGA NY-SUSQUEHANNA PA-BRADFORD PA-
506 PM EDT SUN JUN 14 2015

...LOCALLY HEAVY RAINFALL WILL AFFECT SOUTHEASTERN TIOGA...
SOUTHWESTERN BROOME...NORTHWESTERN SUSQUEHANNA AND NORTHEASTERN
BRADFORD COUNTIES...

* AT 503 PM EDT...DOPPLER RADAR INDICATED LINE OF THUNDERSTORMS WITH VERY
  HEAVY RAIN MOVING INTO SOUTHEASTERN TIOGA...SOUTHWESTERN BROOME...
  NORTHWESTERN SUSQUEHANNA AND NORTHEASTERN BRADFORD COUNTIES.

* THERE IS A POTENTIAL FOR HEAVY RAINFALL...WHICH COULD CAUSE LOCALIZED
  FLOODING OF ROADS AND POOR DRAINAGE AREAS.

* LOCATIONS THAT WILL BE IMPACTED WITH TORRENTIAL RAINS INCLUDE...
  BINGHAMTON...JOHNSON CITY...ENDICOTT...OWEGO...VESTAL...
  NEWARK VALLEY...WINDHAM...CANDOR...LITTLE MEADOWS...
  FRIENDSVILLE...CASTLE CREEK...APALACHIN...WEST CORNERS...
  TIOGA TERRACE...BRACKNEY...WARREN CENTER...ENDWELL...VESTAL CENTER
  AND UNION CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLOODING OF ROADS AND POOR DRAINAGE AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS. VISIBILITIES ALSO WILL BE REDUCED
DUE TO THE HEAVY RAINFALL. PLEASE DRIVE SAFELY.

THESE STORMS MAY INTENSIFY AND CAUSE MORE DANGEROUS FLASH FLOODING...SO
BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL
CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS
FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4226 7639 4228 7592 4190 7576 4187 7626
TIME...MOT...LOC 2103Z 268DEG 18KT 4226 7631 4189 7617

DJN
Local storm report, Jun 14, 5:14 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
514 PM EDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HEAVY RAIN       2 SSE READING CENTER    42.41N  76.92W
06/14/2015  M2.00 INCH       SCHUYLER           NY   COCORAHS

            115 HR.

&&

EMG
Local storm report, Jun 14, 5:27 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
527 PM EDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     FLASH FLOOD      HAMMONDSPORT            42.41N  77.22W
06/14/2015                   STEUBEN            NY   911 CALL CENTER

            COUNTY ROUTE 87 CLOSED DUE TO FLOODING

&&

JML
Local storm report, Jun 14, 5:33 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
533 PM EDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     FLASH FLOOD      COHOCTON                42.50N  77.50W
06/14/2015                   STEUBEN            NY   EMERGENCY MNGR

            MUD SLIDE ON ROUTE 415

&&

JML
Local storm report, Jun 14, 5:35 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
535 PM EDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     FLASH FLOOD      BRANCHPORT              42.60N  77.15W
06/14/2015                   YATES              NY   FACEBOOK

            WATER OUT OF DITCHES DRIVEWAYS WASHED OUT WATER FLOWING
            NEAR HOUSES

&&

HEDEN
Local storm report, Jun 14, 5:48 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
548 PM EDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HEAVY RAIN       5 NW WATKINS GLEN       42.43N  76.93W
06/14/2015  M2.58 INCH       SCHUYLER           NY   TRAINED SPOTTER

            FELL IN 2 HOURS

&&

JML

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 3:22 PM EDTFlash Flood WatchBGMBroome, Cayuga, Chemung, Chenango, Cortland, Delaware and 11 more13 hr
Jun 14, 3:56 PM EDTSpecial Weather StatementBGMSchuyler, Seneca, Yates64 min
Jun 14, 4:24 PM EDTFlash Flood WarningBGMSchuyler, Seneca, Yates12 hr
Jun 14, 4:42 PM EDTFlash Flood WarningBGMSchuyler, Seneca, Tioga, Tompkins9 hr
Jun 14, 4:53 PM EDTFlash Flood WarningBGMSteuben, Yates3 hr
Jun 14, 5:06 PM EDTSpecial Weather StatementBGMTioga54 min
Jun 14, 7:47 PM EDTFlash Flood WarningBGMSteuben, Yates6 hr

Nearby

Flash Flood Warnings in New York, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.